# SDR HNAA2012092500966

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 445.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME BS 445.500 AND STR. 22P.  REMOVED CLEAT AND BLENDED TO WITHIN LIMITS IAW SRM 51-20-11.  ALODINE AND PRIMED.  REINSTALLED IAW DWG 85320511.
